# SDR REXA2024103101326

- Difficulty date: October 24, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH67050807
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"J830 CONNECTOR BRACKET AT STGR 19R F.S. 349 - F.S. 409 IS HEAVILY CORRODED.  REMOVED FABRICATED, LOCATED AND DRILLED AND INSTALLED SERVICEABLE CONNECTOR BRACKET FOR STGR 19R BETWEEN F.S. 349 - F.S. 409 IAW CRJ 900 SRM 51-24-21-001-001-A01, 51-40-11-001-001-A01. 53-42-06-001-001-A01 PART MADE OF 2024-T3 .040"" (PO# 5-4713) AS PER DWG NO. SH670-50807 REV. NC."
